# SDR MASA200600856

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,547 hours, 15,107 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7302 IAD - GLD UNSAFE MESSAGE.  RESET SECU.  NO FURTHER ACTION REQUIRED.
